# SDR T1I2002F00000

- Difficulty date: January 30, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N439WW
- Make and model: Israel 1124A
- Aircraft serial: 439
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Adapter
- Part number: ES133772
- Part serial: 5
- Condition: Loose
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM FAILURE IN FLIGHT.  ADAPTER WAS NOT TIGHTENED DURING MAINTENANCE PREVIOUS DAY.  SAFETY WIRE LOOSE.  PILOT STATED SWITCH WAS CHANGED BY ANOTHER SHOP.
